Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cliffe85

Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cliffe85

  • Rank
    New Member
  1. I just got my blood test back, its been 3 months since I started Accutane. My glucose level was high, at 6.5 mmol/L . Could this be because of my Accutane? My derm says it isn't, but i've read about how accutane might cause the glucose level to go up. Help! Should I stop accutane? Will this cause me to become diabetic!!! ... =( I really need your advice guyss...
  2. Try Cetaphil. I tried the Neutrogena and it stung too. Cetaphil works great!
  3. I'm 19.. i hope ur right starbust... well i know youre right.. its just a matter of time.. i just hope that the time will come soon. and yes, cortisone is probably a steroid.. I stopped it for a week, i hope to see some improvements.
  4. thanks for the reply. yeah that i know, i know it'll fade eventually.. but im just a bit uncomfortable with it right now.. im hoping that there's something out there which can help me out.
  5. Hi, I have pretty bad acne problem. Right now I'm on Accutane. I have this problem of my skin flaring and getting really red. My doctor said that I cannot do anything about it. Although I'm pretty sure there's a way. Any comments on how to battle the redness of the skin?
  6. caroline.. thanks for the advice! I'll try avoiding those food. Btw, I did have eczema before accutane.. but it wasn't really bad.. in fact.. I could see improvements even on the accutane right now. I only have one problem.. my skin gets itchy in the night.. and I often scratch in the night (without myself realising it) - and sometimes I can see a bit of blood stains on my pillow. Is that the eczema or my acne problem? How can I avoid that. Thnx
  7. I have eczema and acne on my face, too... and I'm on Accutane which kinda makes things worse. Sadcaroline, you mentioned about avoiding gluten and dairy.. how would that affect the eczema?
  8. oh btw, celebrex is usually use by atheletes for pain relief. Has anyone tried this before?
  9. Thanks for your reply.. btw, whats wrong with the cortisone based ointment? and what are protopic/elidel creams?
  10. Celebrex isn't really an acne medication, it's some sort of an anti-inflamatory medicine. Apparently acne has something to do with inflamation and this drug seem to help a lot. It reduces a lot of my pimples... it controls it.. very well. I'm taking this everyday along with my Accutane right now.. anyone else tried it before?
  11. Hi guys, I'm kinda new here, been reading posts, but I haven't posted before. So.. Hi! I have a pretty severe acne problem and I'm currently on Accutane 40mg/day - (first month). But I have another problem.. eczema on MY FAce!! It's driving me crazy. I'm using sigmacort on my face right now to treat the eczema. But won't the ointment clog my pores? I'm trying to reduce my usage of the sigmacort, and replace it with a face moistrurizer, but it kinda 'burns' my face. Comments anyone?
×